Results 1 to 4 of 4

Thread: Another Thyroid question... page

  1. #1
    jodeyh's Avatar
    jodeyh is offline Member
    Join Date
    Apr 2012
    Location
    NC
    Posts
    60

    Another Thyroid question...

    Primal Fuel
    Is it possible for the body to react to the cessation of supplementing with iodine (for hypothyroid) within 2 days? My goiter is larger, I have brain fog and I am exhausted. The reason I stopped is because of lab results (very high CRP) and some reading I've been doing, it's very possible I have Hashi's...and apparently iodine is not good for Hashi's peeps.

    I was taking 600mcg/day. Maybe I should go to 300mcg/day for a week and then stop? The stuff I use is a liquid and 1 drop = 600mcg.

  2. #2
    MarissaLinnea's Avatar
    MarissaLinnea is offline Senior Member
    Join Date
    Apr 2012
    Location
    California
    Posts
    770
    Are you doing this iodine therapy under a doctor's care?

  3. #3
    jodeyh's Avatar
    jodeyh is offline Member
    Join Date
    Apr 2012
    Location
    NC
    Posts
    60
    I asked my endo back in December if I could supplement with iodine (since blood work came back within normal ranges for antibodies) and he shrugged and said "sure, it doesn't matter." So I started. Had immediate shrinkage of my goiter.
    Last edited by jodeyh; 04-24-2013 at 06:52 PM.

  4. #4
    Paleobird's Avatar
    Paleobird Guest
    How about trying some natural sources of iodine such as sea veggies and shellfish instead of the supplements? They are better absorbed by your body and it is just about impossible to overdo the quantity.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •